# SDR SCNA99727

- Difficulty date: September 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N288SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 20765
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1070
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE CHECK, CORROSION WAS FOUND OUT OF LIMITS ON FLOORBEAM TOP CAP AT STA 1070 JUST AFT OF L2 DOOR.  REMOVED CORROSION FROM FLOORBEAM IAW SRM 511006.  REMOVED DAMAGED AREA IAW B727 SRM 531008, FABRICATED TWO DOUBLER AND FILLER, ANGLE 1 FROM BAC 14902888 AND ANGLE 2 FROM 14902831 AND FILLER FROM BAC 1505100617 IAW B727 SRM 531008.  TREATED AND PRIMED IAW B727 SRM 512002 AND MM 511002.  INSTALLED IAW B727 SRM 513002 AND 531008.
